# SDR SIMA20230518001

- Difficulty date: April 18, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 20,874 hours, 13,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659469
- Condition: Corroded
- Location: Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD SEAT TRACK BEAM IS CORRODED BY FR 18 CROSSMEMBER (LEVEL 2 CORROSION)-C/A-COMPLETE:COMPLETED REPAIR TO SEAT TRACK BEAM AT FR 18 IAW SRM 53-10-10
